Aa
A
A
Close
Avatar universal
Copaxone Question
I noticed lately that when I inject my copaxone, the site bleeds more than it used to and I am having a more pronounced reaction in terms of itching and length of uncomfortability.

I know that itchiness is a side effect as I have just commented on another post.

Then I realized I should out the bleeding question out there.

I will follow my own advice and ask my doctor tomorrow.

Thanks.

Kerri
Cancel
7 Answers
Page 1 of 1
2063887 tn?1337833346
My reaction has been about the same, but I seem to be having a bit more bleeding lately too.  I was thinking that I just wasn't being quite as careful since I've gotten more comfortable with injecting manually.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
1889242 tn?1321358538
I've noticed the same thing with bleeding. Hadn't paid much attention, just assumed it was something I would have to live with. Please let us know what your doc says!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
1396846 tn?1332463110
I have only bled once but I am only on my second month of injections. I just guessed I was hitting a blood vessel since our bodies are full of them.

Let us know what you doctor said. I am interested in hearing teh answer. I talked to SS about it and she said that it happens sometimes so I haven't thought about it again until you just mentioned it.

Paula
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I will make sure what the doctor says and let you all know it.
It must not be that unusual if it is happening to us.

How about the itching?
Are you all very itchy for a few days after your shots?

I'll post tomorrow.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
1396846 tn?1332463110
I do have itching...sometimes for up to a week after but the SS nurse also told me that, this can be perfectly normal. It doesn't happen all the time and when it does it is more so in my arms than anywhere.

Paula
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
1710955 tn?1309450073
Do you use the autoinjector?  If you do, I found more relief in doing the shots manually.

Laura
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
1045086 tn?1332130022
You can reduce the likeliness that blood or fluid will backflow from the injection site by delaying withdraw of the needle.  Count to ten AFTER all the fluid has emptied out of the syringe.  Then hold gentle pressure over the site for a few moments.  Sometimes this helps.  

You also want to make sure the air bubble is injected after the medicine.  It forms a seal of sorts.  Do NOT remove the small bubble of air from the syringe before you inject.  The manufacturer left it there for a reason (at least one).

Itch intensity varies from time to time.  For me it always seems to increase when my immune system is most active--like after immunizations.  We all also have specific site locations that are more prone to reactions of one sort or another.  Thighs are common but so are arms.

Mary
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Multiple Sclerosis Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Neurology Answerers
667078 tn?1316004535
Blank
Durham, NC
198419 tn?1360245956
Blank
572651 tn?1333939396
Blank
Dayton, OH
144586 tn?1284669764
Blank
751951 tn?1406636463
Blank
Caledonia, OH
Avatar universal
Blank